JournalsprimsVol. 34, No. 3pp. 249–270

Gevrey Wellposedness of the Cauchy Problem for the Hyperbolic Equations of Third Order with Coefficients Depending Only on Time

  • Tamotu Kinoshita

    University of Tsukuba, Ibaraki, Japan
Gevrey Wellposedness of the Cauchy Problem for the Hyperbolic Equations of Third Order with Coefficients Depending Only on Time cover
Download PDF

Abstract

We shall show the Gevrey wellposedness of the Cauchy problem for the hyperbolic equations of third order with coefficients depending only on time. For the proof we use the suitable energy of the third order equations.

Cite this article

Tamotu Kinoshita, Gevrey Wellposedness of the Cauchy Problem for the Hyperbolic Equations of Third Order with Coefficients Depending Only on Time. Publ. Res. Inst. Math. Sci. 34 (1998), no. 3, pp. 249–270

DOI 10.2977/PRIMS/1195144695